# SDR R61A201802150267

- Difficulty date: February 15, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N409YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000372
- Aircraft time: 11,913 hours, 8,050 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039315002
- Condition: Corroded
- Location: Rt Wing
- Part time: 11,913 hours, 8,050 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, INBD CARRIAGE UPPER TRACK COATING IS COMING OFF AND HAS CORROSION. MAINTENANCE REMOVED AND REPLACED THE FLAP TRACK IAW AMM 57-57-33.
